Communications in Mathematics and Statistics

, Volume 6, Issue 4, pp 583–612 | Cite as

Moderate Deviations for Stochastic Models of Two-Dimensional Second-Grade Fluids Driven by Lévy Noise

  • Wuting ZhengEmail author
  • Jianliang Zhai
  • Tusheng Zhang


In this paper, we establish a moderate deviation principle for stochastic models of two-dimensional second-grade fluids driven by Lévy noise. We will adopt the weak convergence approach. Because of the appearance of jumps, this result is significantly different from that in Gaussian case.


Moderate deviations Second-grade fluids Lévy process Weak convergence method 

Mathematics Subject Classification

60H15 35R60 37L55 



This work was supported by National Natural Science Foundation of China (NSFC) (No. 11431014, No. 11671372, No. 11721101), and the Fundamental Research Funds for the Central Universities(No. WK0010450002).


  1. 1.
    Budhiraja, A., Dupuis, P., Ganguly, A.: Moderate deviation principle for stochastic differential equations with jump. Ann. Probab. 44(4), 1723–1775 (2016)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Budhiraja, A., Dupuis, P., Maroulas, V.: Variational representations for continuous time processes. Ann. Inst. Henri Poincaré Probab. Stat. 47, 725–747 (2011)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Busuioc, A.V., Ratiu, T.S.: The second grade fluid and averaged Euler equations with Navier-slip boundary conditions. Nonlinearity 16(3), 1119 (2003)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chen, X.: Probabilities of moderate deviations for independent random vectors in a Banach space. Chinese J. Appl. Prob. Stat 7, 24–32 (1991)zbMATHGoogle Scholar
  5. 5.
    Chemetov, N., Cipriano, F.: Well-posedness of stochastic second grade fluids. J. Math. Anal. Appl. 454(2), 585–616 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Cioranescu, D., Girault, V.: Weak and classical solutions of a family of second grade fluids. Int. J. Non-linear Mech. 32(2), 317–335 (1997)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Cioranescu, D., Ouazar, E.H.: Existence and uniqueness for fluids of second grade. In: Nonlinear Partial Differential Equations and TheirApplications, College de France Seminar, vol. 109, pp. 178–197, Pitman, Boston, Mass, USA (1984)Google Scholar
  8. 8.
    De Acosta, A.: Moderate deviations and associated Laplace approximations for sums of independent random vectors. Trans. Am. Math. Soc. 329(1), 357–375 (1992)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Dong, Z., Xiong, J., Zhai, J.L., Zhang, T.S.: A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Lévy noises. J. Funct. Anal. 272(1), 227–254 (2017)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Dunn, J.E., Fosdick, R.L.: Thermodynamics, stability, and boundedness of fluids of complexity 2 and fluids of second grade. Arch. Ration. Mech. Anal. 56(3), 191–252 (1974)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Ermakov, M.: The sharp lower bound of asymptotic efficiency of estimators in the zone of moderate deviation probabilities. Electron. J. Stat. 6, 2150–2184 (2012)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Fosdick, R., Rajagopal, K.: Anomalous features in the model of second order fluids. Arch. Ration. Mech. Anal. 70(2), 145–152 (1979)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Gao, F., Zhao, X.: Delta method in large deviations and moderate deviations for estimators. Ann. Stat. 39(2), 1211–1240 (2011)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Guillin, A., Liptser, R.: Examples of moderate deviation principle for diffusion processes. Discrete Contin. Dyn. Syst. Ser. B 6, 803–828 (2004)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Hausenblas, E., Razafimandimby, P.A., Sango, M.: Martingale solution to equations for differential type fluids of grade two driven by random force of Levy type. Potential Anal. 38(4), 1291–1331 (2013)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes. North-Holland Mathematical Libaray, vol. 24. North-Holland, Amsterdam (1981)Google Scholar
  17. 17.
    Inglot, T., Kallenberg, W.: Moderate deviations of minimum contrast estimators under contamination. Ann. Statist. 31, 852–879 (2003)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Kallenberg, W.: On moderate deviation theory in estimation. Ann. Statist. 11(2), 498–504 (1983)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Ledoux, M.: Sur les déviations modérées des sommes de variables aléatoires vectorielles indépendantes de même loi. Ann. Henri Poincaré 28(7), 267–280 (1992)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Lions, J.L.: Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires. Dunond, Paris (1969)zbMATHGoogle Scholar
  21. 21.
    Razafimandimby, P.A., Sango, M.: Asymptotic behaviour of solutions of stochastic evolution equations for second grade fluids. C.R. Acad. Sci. Paris 348(13–14), 787–790 (2010)CrossRefGoogle Scholar
  22. 22.
    Razafimandimby, P.A., Sango, M.: Weak solutions of a stochastic model for two-dimensional second grade fluids. Bound. Value Probl. 2010(1), 1–47 (2010)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Razafimandimby, P.A., Sango, M.: Strong solution for a stochastic model of two-dimensional second grade fluids: existence, uniqueness and asymptotic behavior. Nonlinear Anal. Theory Methods Appl. 75(11), 4251–4270 (2012)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Shang, S.J., Zhai, J.L., Zhang, T.S.: Strong solutions to stochastic equations of second grade fluids driven by Lévy processes. (2017). arXiv:1701.00314v1
  25. 25.
    Shkoller, S.: Smooth global Lagrangian flow for the 2D Euler and second-grade fluid equations. Appl. Math. Lett. 14(5), 539–543 (2001)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Solonnikov, V.: On general boundary problems for systems which are elliptic in the sense of A. Douglis and L. Nirenberg. II. Proc. Steklov Inst. Math. 92, 269–339 (1968)Google Scholar
  27. 27.
    Temam, R.: Navier-Stokes Equations and Nonlinear Functional Analysis. Regional Conference Series in Applied Mathematics, vol. 41. SIAM, Philadelphia (1983)zbMATHGoogle Scholar
  28. 28.
    Wang, R., Zhai, J.L., Zhang, T.S.: A moderate deviation principle for 2-D stochastic Navier-Stokes equations. J. Differ. Equ. 258(10), 3363–3390 (2015)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Wang, R., Zhai, J.L., Zhang, T.S.: Exponential mixing for stochastic model of two-dimensional second grade fluids. Nonlinear Anal. 132, 196–213 (2016)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Wang, R., Zhang, T.S.: Moderate deviations for stochastic reaction-diffusion equations with multiplicative noise. Potential Anal. 42, 99–113 (2015)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Wu, L.: Moderate deviations of dependent random variables related to CLT. Ann. Probab. 23(1), 420–445 (1995)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Zhai, J.L., Zhang, T.S.: Large deviations for stochastic models of two-dimensional second grade fluids. Appl. Math. Optimiz. 75(3), 1–28 (2015)MathSciNetGoogle Scholar
  33. 33.
    Zhai, J.L., Zhang, T.S., Zheng, W.T.: Moderate deviations for stochastic models of two-dimensional second grade fluids. Stoch. Dyn. 18(3), 1850026 (1-46) (2018)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Zhai, J.L., Zhang, T.S., Zheng, W.T.: Large deviations for stochastic models of two-dimensional second grade fluids driven by Lévy noise (2017). arXiv:1706.08862

Copyright information

© School of Mathematical Sciences, University of Science and Technology of China and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity of Science and Technology of ChinaHefeiChina
  2. 2.School of MathematicsUniversity of ManchesterManchesterUK

Personalised recommendations